Characteristics and predictors of problem gambling on the Internet

McCormack, A., Shorter, G. and Griffiths, M.D. ORCID: 0000-0001-8880-6524, 2013. Characteristics and predictors of problem gambling on the Internet. International Journal of Mental Health and Addiction, 11, pp. 634-657.

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Mental Health and Addiction
Creators: McCormack, A., Shorter, G. and Griffiths, M.D.
Date: 2013
Volume: 11
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:02
Last Modified: 09 Jun 2017 13:47
URI: http://irep.ntu.ac.uk/id/eprint/21808

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year